If you need an accessible version of this item please contact JSTOR User Support

Dependency of Intervals Between Events in Superposition Processes

A. J. Lawrence
Journal of the Royal Statistical Society. Series B (Methodological)
Vol. 35, No. 2 (1973), pp. 306-315
Published by: Wiley for the Royal Statistical Society
Stable URL: http://www.jstor.org/stable/2984914
Page Count: 10
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Dependency of Intervals Between Events in Superposition Processes
Preview not available

Abstract

Arbitrary event initial conditions for the superposition of a finite number of stationary point processes are derived; these are used to obtain the general joint distribution for the intervals between events following an arbitrary event. Specific consideration is given to the univariate, bivariate and trivariate distributions of successive intervals between events. Various numerical results are given for the first two serial correlations.

Page Thumbnails

  • Thumbnail: Page 
306
    306
  • Thumbnail: Page 
307
    307
  • Thumbnail: Page 
308
    308
  • Thumbnail: Page 
309
    309
  • Thumbnail: Page 
310
    310
  • Thumbnail: Page 
311
    311
  • Thumbnail: Page 
312
    312
  • Thumbnail: Page 
313
    313
  • Thumbnail: Page 
314
    314
  • Thumbnail: Page 
315
    315